# SDR ASAA201904048880

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 14,907 hours, 4,872 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: False Indication
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHILE IN CRUISE BOTH MCDU BLANKED W/ASSOCIATED VTK ON CA SIDE. SYSTEM REBOOTED BTW 30 SEC - 1 MIN AFTER EVENT WHILE RUNNING FMC FAIL QRH. GROUNDED - YES. VERIFIED . ACCOMPLISHED FMC BITE CHECK. BOTH L/H & R/H PASSED. NO FAULTS. OK FOR SERVICE. REF B737-900 FIM 36-61 TASK 801.
